blue592

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About blue592

  • Rank
    Newbie
  1. 4 months and depressed

    About 4 months ago, I finished school and decided to take myself off my adderall (25 mgs a day, XR). Maybe I shouldn't have done this without tapering off or consulting my doctor first but being on it was beginning to really give me anxiety and block my emotions so I just did. At first it almost felt like a high to be off it. I was experiencing emotion again and my body was less tense. Yes, I felt tired and unfocused but it felt so much better, almost relaxing and serene, to be off it. I thought, good, I'm done, that was easy. Ever since though, I've been going through a depression (one that was underlying even when I was still in school and on adderall). I'm living at home and scared of my future. My mom is getting on my case about what I'm going to do with my life. I'm experiencing an existential crisis, basically and don't have the familiar experience of the medication to pull me through. My day to day existence is becoming unbearable and I experience ruminating thoughts of anxiety, depression, self-doubt, and low self-esteem, including suicidal thoughts. I've never felt like this before. My therapist thinks I'm withdrawing from the adderall and that's what's causing the depression. She thinks I need to go on medication, possibly a mood stabilizer to help me deal with the already present depression I'm experiencing, exacerbated by the adderall withdrawal. Is it normal for post-adderall depression to get worse and worse as months go by? What do you think of the idea of medication to get me through? What experiences have you had? Is there a light at the end?